| Model Number |
30893-07 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Although requested, no additional information provided.
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "the tubing leaks from the distal end where the port is connected.This is a recurring problem across multiple lots.The problem cannot be detected until the line is in the patient and in use.Discussed with staff in central distribution for this facility system.They are seeing this problem at multiple facilities and in multiple lots.The manufacturer has been notified and product has been returned.Multiple reports are being sent to the manufacturer about this problem." an incomplete date of event of (b)(6) 2020 was provided.It was reported that the medication infusing at the time was "epidural medications." there was no patient or clinician harm as a result of the event.The event did not cause a delay that significantly impacted patient outcomes.Although requested, no patient details provided.
Additional Manufacturer Narrative
Additional information: d.4.Correction; g.3, e.2, and e.3.No product will be returned per customer.No investigation was performed.The root cause of the customer's report could not be determined.
Event or Problem Description